# SDR CA190412009

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480062270
- Condition: Cracked
- Location: Frame 66
- Part time: 33,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) S-18 L/H FR66 INNER CAP STGR 15 GUSSET PLATE JOINT HAS CRACK INDICATIONS. S/O 294026 N/R #28509 (TC# 20190412009)
